| Model Number |
CU-152R |
| Medical Device Problem Codes |
No Display/Image (1183); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the rear hdmi port was not sending data to the display screen.Swapping the monitor for another one that was configured identically allowed the secondary display to work with no issues.
Additional Manufacturer Narrative
Details of complaint: the customer reported that the rear hdmi port was not sending data to the display screen.Swapping the monitor for another one that was configured identically allowed the secondary display to work with no issues.The device was not in patient use at the time.Investigation summary: the reported device was sent in for evaluation and repair and the reported problem was duplicated.The cause of the issue was circuit board failure.No further investigation will be performed.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 06/03/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 06/10/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 06/19/2025 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied that none of the requested information can be provided.